Repositorio de producción científica de la Universidad de Sevilla

Willmore Tori in a wide family of conformal structures on odd dimensional spheres

 

Advanced Search
 

Show simple item record

dc.creator Cabrerizo Jaraíz, José Luis es
dc.creator Fernández Andrés, Manuel es
dc.date.accessioned 2016-05-27T06:52:14Z
dc.date.available 2016-05-27T06:52:14Z
dc.date.issued 2000
dc.identifier.citation Cabrerizo Jaraíz, J.L. y Fernández Andrés, M. (2000). Willmore Tori in a wide family of conformal structures on odd dimensional spheres. Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
dc.identifier.issn 0035-7596 es
dc.identifier.issn 1945-3795 es
dc.identifier.uri http://hdl.handle.net/11441/41605
dc.description.abstract We obtain a variable reduction principle for the Willmore variational problem in an ample class of conformal structures on S2n+1. This variational problem is transformed into another one, associated with an elastic-energy functional with potential, on spaces of curves in CP n. Then, we give a simple method to construct Willmore tori in certain conformal structures on S2n+1. Moreover, we exhibit some families of Willmore tori for the standard conformal class on S3 and S7. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Rocky Mountain Mathematics Consortium es
dc.relation.ispartof Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject Willmore torus es
dc.subject Kaluza-Klein metric es
dc.subject conformal structure es
dc.subject φ-elasticcurve es
dc.title Willmore Tori in a wide family of conformal structures on odd dimensional spheres es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/publishedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Geometría y Topología es
dc.identifier.doi http://dx.doi.org/10.1216/rmjm/1021477244 es
idus.format.extent 8 p. es
dc.journaltitle Rocky Mountain: Journal of Mathematics es
dc.publication.volumen 30 es
dc.publication.issue 3 es
dc.publication.initialPage 815 es
dc.publication.endPage 822 es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/41605
Size: 130.1Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record